# SDR QXEA2015091600487

- Difficulty date: September 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 20,138 hours, 21,549 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4063000601
- Part serial: 00021
- Condition: Burned
- Location: Nlg Steering
- Part time: 29,567 hours, 31,454 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE.  FOUND NOSE WHEEL STEERING ECU TO BE BURNED INTERNALLY.  REPLACED UNIT IAW AMM TASK 32-51-01-000-801-400/801.  CHECKS GOOD, RETURNED TO SERVICE.
